# SDR SWAA2013020412262

- Difficulty date: January 20, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N373SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26581
- Aircraft time: 63,073 hours, 52,706 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 6561777
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON STRINGER SPLICE CHANNEL LOCATED STR 15L AND BS 360.  REPLACED STRINGER SPLICE CHANNEL LOCATED STR 15L AND BETWEEN BS 348 TO BS 367 IAW SRM B737-300 51-10-02 PART 8 51-40-02 AND DRAWING 65-61777.
